# SDR C2XA05SH093

- Difficulty date: August 5, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 8,901 hours, 7,002 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520170403
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND RT EXTERNAL FUSELAGE HAS DENT AT FRAME 4, NEAR TOP FWD CORNER OF PANEL 114 CR.  MAINTENANCE REPAIRED DENT IAW EC 5330-01488.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
